# SDR YENA20100623086

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 17,998 hours, 6,348 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 521100
- Part serial: G0533381
- Condition: Failed
- Location: Electrical Sys
- Part time: 18,005 hours, 6,348 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 35 JFK-PBI (ON GROUND) OPERATIONAL CHECK OF EMERGENCY GENERATION SYSTEM FAILED ON WEEKLY CHECK.  REMOVED AND REPLACED GCU 1 XE IAW AMM 24-24-34-04.  OPS CHECK NORMAL.
